# SDR WX0A2022020473954

- Difficulty date: February 3, 2022
- Submitted: February 4, 2022
- Operation: Air carrier
- Aircraft: N325NV
- Make and model: Airbus A319-112
- Aircraft serial: 2729
- Aircraft time: 42,903 hours, 27,953 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 32146210
- Part serial: 007019
- Condition: Failed Insp
- Location: 11wl
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NRC 7000-0011: EPSU ''11WL'' BATTERY FAILED OPERATIONAL TEST OF THE EMERGENCY LIGHTS (REF. AMM 33-51-00-710-001-A). MESSAGE: ''BAT/EPSU(11WL)EMER L''. / EPSU ''11WL'' REPLACED AND TESTED SERVICEABLE IAW AMM 33-51-38-400-001-A. (CALIBRATED TOOLING: MILLIOHM METER, PA1084, CAL DUE 06/28/2022)"
